# SDR AALA202405094325

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 33,714 hours, 5,206 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: VMO GEAR DOWN STATUS MESSAGE. PILOTS RETRUNED TO PHL, DECLARED AN EMEREGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE PERFORMED FIM 31-50-F1-14A-421. OVERSPEED WARNING IN GEAR DOWN-SWITCHED TO NORM.
